MathSciNet Relay Station
MathSciNet bibliographic data
MR839466 35K55 (35Q99 47H15)
von Wahl, Wolf On the Cahn-Hilliard equation $u'+\Delta^2u-\Delta f(u)=0$. Mathematics and mathematical engineering (Delft, 1985). Delft Progr. Rep. 10 (1985), no. 4, 291–310.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement